# SDR UPS98827091

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK FLOORBEAM FUSELAGE STATION 1700, SEVERLY CORRODED BLO TO LBL 3.  REMOVED DAMGED AREA FROM BEAM.  FABRICATED INTERNAL DOUBLER, ANGLE, AND  FILLER AND SHIMS IAW REO-04822.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DC8 SRM 51-1-20D.
